Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
February 27, 2020

Other Medications, Type 2

advertisement
Question from United States:

I take 20 units of Lantus in the evening, Victoza in the morning. This morning, I accidentally gave myself another 20 units of Lantus. What is going to happen?

Answer:

From: George Grunberger, MD, FACP, FACE

You may experience hypoglycemia due to the increased insulin. Be prepared to check your blood sugars more often throughout the day.

Editor's Comments:

Please reach out to your own diabetes doctor as well. He/she should be able to guide you about dosing your Lantus this evening.